# SDR SWAA2023080284482

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 53,255 hours, 29,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ABOVE LEFT OVER WING EXIT HANDLE INOP (SIDEWALL)<[01] RE-LAMPED LIGHT PER AMM 33-21-00-AND OPS CHK GOOD
